Journal of Intelligent and Fuzzy Systems, ( ISI ), Volume (23), No (5), Year (2012-1) , Pages (193-201)

Title : ( Rule Base Simplification by Using a Similarity Measures of Fuzzy Sets )

Authors: Babak Rezaee Khabooshan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In fuzzy models, redundancy may be present in the form of similar fuzzy sets, especially in the construction of a fuzzy system from a set of given training examples. In this paper, a simple formula for calculating the degree of similarity of Trapezoidal membership functions is derived in order to merge similar membership functions and hence to obtain a more transparent rule-base with a minimum number of membership functions. A simplification algorithm by using the proposed similarity measure has been applied to fuzzy models of nonlinear functions approximation.

Keywords

, Interpretability, fuzzy rule base simplification, distinguishability, similarity measure, trapezoidal membership
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035844,
author = {Rezaee Khabooshan, Babak},
title = {Rule Base Simplification by Using a Similarity Measures of Fuzzy Sets},
journal = {Journal of Intelligent and Fuzzy Systems},
year = {2012},
volume = {23},
number = {5},
month = {January},
issn = {1064-1246},
pages = {193--201},
numpages = {8},
keywords = {Interpretability; fuzzy rule base simplification; distinguishability; similarity measure; trapezoidal membership functions},
}

[Download]

%0 Journal Article
%T Rule Base Simplification by Using a Similarity Measures of Fuzzy Sets
%A Rezaee Khabooshan, Babak
%J Journal of Intelligent and Fuzzy Systems
%@ 1064-1246
%D 2012

[Download]